# SDR DL73K991899

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Inop
- Location: Nr 1 Le Flap
- Component: 189929
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 LEADING EDGE DEVICE INDICATED FULL EXTENDED AFTER FLAPSWERE PUT UP.  REPLACED NR 1 LEADING EDGE FLAP DOWN SENSOR.
